RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 3  


Foliations of nonnegative curvature on closed 3-dimensional manifolds
D. V. Bolotov
3
On the continuous part of codimension 2 algebraic cycles on three-dimensional varieties
V. I. Guletskii
17
Functional models for commutative systems of linear operators and de Branges spaces on a Riemann surface
V. A. Zolotarev
31
Asymptotic analysis of boundary-value problems in thick three-dimensional multi-level junctions
T. A. Mel'nik, G. A. Chechkin
49
Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature
A. O. Remizov
75
On the new compactification of moduli of vector bundles on a surface. II
N. V. Timofeeva
95
Mosco convergence of integral functionals and its applications
A. A. Tolstonogov
119
Representation of the reciprocal of an entire function by series of partial fractions and exponential approximation
V. B. Sherstyukov
147
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019